MAUDE Adverse Event Report: ARTHREX, INC. HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT; LAPAROSCOPE

ARTHREX, INC. HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT; LAPAROSCOPE
Model Number HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/23/2023, it was reported by a sales representative via sems that an ar-3210-0021 hd synergyuhd4 c-mount camera head had a flickering image.The item was found defective during an unspecified procedure and was switched out with a working replacement.The case and patient were not affected.This occurred during use with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
HD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17362486
Report Number1220246-2023-07226
Device Sequence Number12272473
Product Code GCJ
UDI-Device Identifier00888867218239
UDI-Public00888867218239
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD SYNERGYUHD4 C-MOUNT CAMERA HEAD, AUT
Device Catalogue NumberAR-3210-0021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown